$L^p$-properties of solutions of second-order quasidifferential equations and the perturbation of their coefficients on sets of positive measure
Differencialʹnye uravneniâ, Tome 35 (1999) no. 7, pp. 909-917
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_7_a5,
author = {V. P. Serebryakov},
title = {$L^p$-properties of solutions of second-order quasidifferential equations and the perturbation of their coefficients on sets of positive measure},
journal = {Differencialʹnye uravneni\^a},
pages = {909--917},
year = {1999},
volume = {35},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_7_a5/}
}
TY - JOUR AU - V. P. Serebryakov TI - $L^p$-properties of solutions of second-order quasidifferential equations and the perturbation of their coefficients on sets of positive measure JO - Differencialʹnye uravneniâ PY - 1999 SP - 909 EP - 917 VL - 35 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_7_a5/ LA - ru ID - DE_1999_35_7_a5 ER -
%0 Journal Article %A V. P. Serebryakov %T $L^p$-properties of solutions of second-order quasidifferential equations and the perturbation of their coefficients on sets of positive measure %J Differencialʹnye uravneniâ %D 1999 %P 909-917 %V 35 %N 7 %U http://geodesic.mathdoc.fr/item/DE_1999_35_7_a5/ %G ru %F DE_1999_35_7_a5
V. P. Serebryakov. $L^p$-properties of solutions of second-order quasidifferential equations and the perturbation of their coefficients on sets of positive measure. Differencialʹnye uravneniâ, Tome 35 (1999) no. 7, pp. 909-917. http://geodesic.mathdoc.fr/item/DE_1999_35_7_a5/